# SDR USAA2013070200017

- Difficulty date: June 29, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N762US
- Make and model: Airbus A319-112
- Aircraft serial: 1358
- Aircraft time: 33,087 hours, 22,785 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - DURING CHECKS FOUND BROKEN WIRE AT ROW 17 LT.  WIRE IDENTIFIED AS 3351-1033 BELONGING TO EMERGENCY POWER SUPPLY UNIT 13WL.  REPLACED BROKEN WIRE NR 3351-1033 AT ROW 17L. SYS OPS CHECK OF AFT CABIN EMERGENCY LIGHTS CHECKED NORMAL IAW ESPM 20-53-21, 20-43-10 AMM 33-51-01 & 33-51-38.
